Write a review

Lumps Caused by Restylane Injections

I have lumps and change of texture on my midface...

I have lumps and change of texture on my midface from restylane that was injected a little over two years ago. A doctor injected an enzyme to disolve the restylane but the lumps are still present.

Is there a way to remove lumps that have persisted for two years caused by Restylane?

Name not provided

The injections resulted in lumps

Was this review helpful? 4 others found this helpful

Comments (3)

Hi Jazseh. If lumps from Restylane have persisted for over two years, it's possible that what you are dealing with is a granuloma. One option for the granuloma is to try and shrink it with Kenalog injections.
  • Reply
Did the doctor massage the area? There is an enzyme called hyaluronidase that is used to dissolve restylane. Unfortunately, it didn't work on me and my lumps have persisted for two years. I'm sorry to hear about your problem. It's very frustrating to look in the mirror and see lumps on your face.
  • Reply
I have the same problem. I wonder if it is a common occurrence. I just had Restylane injected into the lines around my mouth and I am left with raised areas. I wonder if anyone knows how to get rid of these. It looks worse than before I had it done. What a pain.
  • Reply